Case Reports
Journal Article
Add like
Add dislike
Add to saved papers

Fulminant amoebic colitis following loperamide use.

Toxic megacolon is a rare consequence of infection with Entamoeba histolytica. We present such a patient in whom the course of disease may have been influenced by heavy loperamide use. Loperamide and other anti-motility agents have been implicated previously in the pathogenesis of toxic megacolon in patients with infectious gastroenteritis.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app